# SDR ASAA0641343

- Difficulty date: December 24, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 32,795 hours, 17,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A948535
- Condition: Damaged
- Location: Fuselage
- Component: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE DAMAGED WHILE REWORKING LIGHTNING STRIKE AT STA 312 WL 186 ON FUSELAGE SKIN LEFT SIDE.  REF LOG PG 6219267 & EA 5310 02686 CUT OUT DAMAGED AREAS ON SKIN & FRAME AT FASTENER HOLE.  INSTALLED REPAIR DOUBLERS.
